# SDR RAIA00207229

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,136 hours, 30,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5536-STL- PAX DOOR EMERPENCY LIGHT INOP. REMOVE AND REPLACE LIGHT BULB, OPS CK OK.
